Results 1 to 4 of 4
testosterone after opiates
  1. #1
    jbird51 is offline New Member
    Join Date
    Aug 2010
    Posts
    1

    Default testosterone after opiates

    Greetings,
    I would like to know if anyone out there knows when (or if) my testosterone level will start to go back up after stopping vicodin use. My concern is sex related. History - I am a 51 year old male. I started taking vicodin almost 4 years ago for arthritis, a surgery here and there and back pain, averaging 30-40 mg a day. During the first year sex was great and I could last forever. Second and third year I could last, but reaching orgasm was getting difficult. Now my ability to maintain an erection is poor. I still have an interest but performance is greatly lacking. My doctor told me (and I have done extensive reading) that long term opiate use will reduce testosterone levels. Now that I'm off this pills, I still hurt, but not that much more than when I was on them. I guess I just reached a point of tolerance or something. Before I consider testosterone treatments, I was wondering if anyone else has gone through this and what their results were. It took almost 4 years to knock it down. I pray it doesn't take 4 years to build back up. Thanks.

  2. #2
    disabledleo is offline Member
    Join Date
    Oct 2007
    Posts
    373

    Default Its alittle late BUT

    Jbird I have to tell you I have been on extremely large doses of everything out there for 12 yrs now & also found that my levels weren't low but shut down completely. My doctor set me up with the gel for awhile - no luck.... Then went to the injections & it has taken awhile BUT my levels seem to be climbing. No that I've made up my mind to stop the extreme doses to make me numb & miss out on life I am working with both my doctor & pharmasist to get off all I can & hating & loving it - if that makes any sense. Talk to your doctor about it & hope it all works out.

  3. #3
    Join Date
    Dec 2010
    Location
    NYC Metro Region
    Posts
    77

    Default

    It's not just Testosterone. It's also weight, body mass index, cigarette smoking, blood pressure etc that can cause problems in this area. Muscle secretes testosterone so if you exercise and build muscle this will help...but at age 51 it's the big picture that counts. Like they say we are not getting any younger.

  4. #4
    Teflon don is offline New Member
    Join Date
    Jun 2011
    Posts
    2

    Default Ur answer to the T

    It's not due to the opiates ur aging as we all do. Seek testosterone therapy. At over 40years of age ur levels will only decline no matter wether it's from exogenous usage or from opiate usage which besides the desensitisation effect of the opiates&hell coming off ur sex drive will be right as rain with 250mg to 350 mg of testosterone enethate or cypinate every week. I've found any man over 40 deservers to prolong his health&live to the fullest throughout life. So get a blood test&if ur ngs per ml is under 350per ml then ur doc will get ur test levels set. Or u can try a more natural hcg combo but again brother we age every day so go for the gusto and use the test!! If ur predisposed to prostate cancer then use fineriside a dht blocking agent. Take care& best wishes!!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22